# SDR DALA2016030301604

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS WERE FOUND ON HOLES BETWEEN STR 12 AND STR 15: XRS=199, XRS=203, FWD ROW AND XRS=198 AFT ROW;  AT THE LT LOWER WING SKIN ACCESS CUTOUT.  REPAIR ON HOLES WAS PERFORMED IAW ER/A 543185-14AD, REV ORIGINAL.  THIS REPAIR IS LIMITED TO 67,000 CYCLES ONLY IAW ER/A 543185-14AD, REV ORIGINAL SEC II AND WILL BE MONITORED UNDER LOG 2375110.
